# SDR HEEA955511

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 51565000R
- Condition: Failed
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEGS VOLTAGE METER INDICATOR TO TOP END. FOUND Q4 TRANSISTOR BAD AND CIRCUIT BOARD BURNT AROUND R65 RESISTOR.  SCRAPPED VOLTAGE REGULATOR.
